# SDR 2007UALA02554

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 45,732 hours, 16,723 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Control
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE.    FAULTY NOSE WHEEL STEERING CONTROL SERVO 6GC.   REPLACED NOSE WHEEL STEERING SERVO CONTROL.
